# SDR GTIA9700097

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR TOP AFT CORNER ATTACH BRACKET CRACKED.  FABRICATED NEW BRACKET, DRILLED AND INSTALLED IAW SRM 51-10-4, 51-30-2, 51-30-1.  (M)
